Volume 148

Nilpotence and stable homotopy theory II

Pages 1-49 by Michael J. Hopkins, Jeffrey H. Smith | From volume 148-1

Lattice gases, large deviations, and the incompressible Navier-Stokes equations

Pages 51-108 by Jeremy Quastel, Horng-Tzer Yau | From volume 148-1

Intersection theory on moduli spaces of holomorphic bundles of arbitrary rank on a Riemann surface

Pages 109-196 by Lisa C. Jeffrey, Frances C. Kirwan | From volume 148-1

The dynamics on three-dimensional strictly convex energy surfaces

Pages 197-289 by Helmut Hofer, Krzysztof Wysocki, Eduard Zehnder | From volume 148-1

The uniqueness of the measure of maximal entropy for geodesic flows on rank $1$ manifolds

Pages 291-314 by Gerhard Knieper | From volume 148-1

The Weyl functional, de Rham cohomology and Kähler-Einstein metrics

Pages 315-337 by Matthew J. Gursky | From volume 148-1

Flows on homogeneous spaces and Diophantine approximation on manifolds

Pages 339-360 by Dmitry Ya. Kleinbock, Grigory A. Margulis | From volume 148-1

Corrigendum: Fourier coefficients of half-integral weight modular forms modulo $\ell$

Pages 361-361 by Ken Ono, Christopher Skinner | From volume 148-1

Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations

Pages 363-439 by Jean Bourgain | From volume 148-2

Infinite-modal maps with global chaotic behavior

Pages 441-484 by María José Pacifico, Álvaro Rovella, Marcelo Viana | From volume 148-2

Theorie d’Iwasawa des représentations de de Rham d’un corps local

Pages 485-571 by Pierre Colmez | From volume 148-2

Level spacings distribution for large random matrices: Gaussian fluctuations

Pages 573-617 by Alexander Soshnikov | From volume 148-2

Handlebody construction of Stein surfaces

Pages 619-693 by Robert E. Gompf | From volume 148-2

Polynomial diffeomorphisms of $\bf{C}^2$: VI. Connectivity of $J$

Pages 695-735 by Eric Bedford, John Smillie | From volume 148-2

On Culler-Shalen seminorms and Dehn filling

Pages 737-801 by Steven Boyer, Xingr Zhang | From volume 148-3

Finite functions and the necessary use of large cardinals

Pages 803-893 by Harvey M. Friedman | From volume 148-3

Siegel measures

Pages 895-944 by William A. Veech | From volume 148-3

The polynomial $X^2+Y^4$ captures its primes

Pages 945-1040 by John Friedlander, Henryk Iwaniec | From volume 148-3

Asymptotic sieve for primes

Pages 1041-1065 by John Friedlander, Henryk Iwaniec | From volume 148-3

On the classification of unitary representations of reductive Lie groups

Pages 1067-1133 by Susana A. Salamanca-Riba, David A. Vogan, Jr. | From volume 148-3

Nonexistence of simple hyperbolic blow-up for the quasi-geostrophic equation

Pages 1135-1152 by Diego Cordoba | From volume 148-3

Counterexample to boundary regularity of a strongly speudoconvex CR submanifold: An addendum to the paper of Harvey-Lawson

Pages 1153-1154 by Hing Sun Luk, Stephen S.-T. Yau | From volume 148-3